MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/58; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/58; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 1236-2-858
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: delta v-40 ceramic head 28/+4; cat# 6570-0-228 ; lot# 66768702.Mod con dist stem 14 x 155 mm; cat# 6276-7-014; lot# caxx900a.21mm mod rev hip body/bolt std component level 9006-1-021; cat# 6276-1-021; lot# 71134801 modular dual mobility insert; cat# 626-00-52h; lot# 69528702.Trident ii tritanium multi 64h; cat# 709-04-64h; lot# 72256201a.6.5mm low profile hex screw 25mm; cat# 7030-6525; lot# 5m4.6.5mm low profile hex screw 15mm; cat# 7030-6515; lot# 5x4.6.5mm low profile hex screw 15mm; cat# 7030-6515; lot# 6vw.6.5mm low profile hex screw 25mm; cat# 7030-6525; lot# 6cye.6.5mm low profile hex screw 25mm; cat# 7030-6525; lot# 4tua.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
As reported "surgeon did a head exchange due to possible infection.X-ray, original [usage] sheet, revision.[usage] sheet all attached.No other information available per hospital policy." the femoral head and adm/ mdm insert were revised.

Brand Name
RESTORATION ADM X3 INS 28/58
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9484893
Report Number0002249697-2019-04041
Device Sequence Number366119
Product Code MEH
UDI-Device Identifier04546540639028
UDI-Public04546540639028
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number1236-2-858
Device Lot Number50338301
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR